Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 7, 2016, 3:31 PM EST. It took effect at Jan 8, 2016, 8:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 7, 2016, 3:31 PM EST (20:31 UTC)
- In effect from
- Jan 8, 2016, 8:00 AM EST
- Expired
- Jan 7, 2016, 9:34 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
915 WHUS71 KPHI 072031 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EST THU JAN 7 2016 ANZ452>455-081000- /O.NEW.KPHI.SC.Y.0001.160108T1300Z-160108T2300Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 331 PM EST THU JAN 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EST FRIDAY. * WINDS...NORTHEAST 5 TO 10 KT. * SEAS...3 TO 5 FEET. * TIMING...SWELLS FROM OFFSHORE STORM DURING THE DAY FRIDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 5 FEET WILL PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SZATKOWSKI
1 follow-up statement
045 WHUS71 KPHI 080234 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 934 PM EST THU JAN 7 2016 ANZ452>455-081545- /O.CAN.KPHI.SC.Y.0001.160108T1300Z-160108T2300Z/ /O.NEW.KPHI.SW.Y.0002.160108T1300Z-160109T1100Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 934 PM EST THU JAN 7 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM FRIDAY TO 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 6 AM EST SATURDAY. * WINDS...NORTHEAST 10 TO 15 KT. * SEAS...4 TO 6 FEET. * TIMING...SWELLS FROM AN OFFSHORE STORM WILL BUILD FRIDAY AND CONTINUE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ450-451-081545- /O.NEW.KPHI.SW.Y.0002.160109T0100Z-160109T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 934 PM EST THU JAN 7 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 PM FRIDAY TO 6 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 PM FRIDAY TO 6 AM EST SATURDAY. * WINDS...NORTHEAST 10 TO 15 KT. * SEAS...4 TO 5 FEET. * TIMING...SWELLS FROM AN OFFSHORE STORM WILL BUILD FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 9:39 AM EST, 5 hours 52 minutes earlier.
Area forecast discussion, Jan 7, 9:39 AM EST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 939 AM EST THU JAN 7 2016 .SYNOPSIS... HIGH PRESSURE WILL GRADUALLY SHIFT NORTHEASTWARD TO THE CANADIAN MARITIMES BY FRIDAY NIGHT. A LOW PRESSURE SYSTEM WILL DEVELOP ACROSS THE TENNESSEE VALLEY SATURDAY AND MOVE TO THE GREAT LAKES SUNDAY. ITS ASSOCIATED COLD FRONT WILL MOVE ACROSS OUR AREA SUNDAY. HIGH PRESSURE WILL BUILD IN FOR EARLY NEXT WEEK. ANOTHER COLD FRONT MAY CROSS THE REGION BY WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... VERY FEW CHANGES ON THIS UPDATE. CURRENT TEMPERATURES STILL DEPENDENT ON CLOUD COVER VS. OVERNIGHT RADIATIONAL COOLING SO STILL SEEING SOME SIGNIFICANT TEMPERATURE DIFFERENCES OVER RELATIVELY SHORT DISTANCES. GRIDS TRY TO ACCOUNT FOR THIS SPATIAL VARIABILITY. NO CHANGES MADE TO EXPECTED AFTERNOON HIGH TEMPERATURE. PORTIONS OF PREVIOUS AFD... AFTER SUNRISE...SC DECK PROCEEDS NWD TO NEAR I-80 REGION THIS AFTERNOON AND THEN PROBABLY STOPS ITS NWD PROGRESS. IT ALSO IS POSSIBLY WARMER IN THE SUNNY AIR N OF I-80 THAN DOWN IN PHILLY WHERE OVC SKY, LIGHT WIND AND LITTLE MIXING MAY KEEP THE MAX TEMP DOWN NEAR 39F? CONFIDENCE ON MAX TEMPS IS BELOW AVERAGE DUE TO LACK OF MIXING AND OVC SKIES. TEMPS MAY BE FCST A DEGREE OR TWO TOO WARM. LIGHT WIND. THIS FCST WAS POPULATED AT 330 AM WITH A 50 50 BLEND OF 00Z/7 GFS/NAM MOS, FAVORING THE WARMER GFS MOS TEMPS NORTH OF I-78. SOME OF THE MODELS ARE SPITTING OUT VERY LIGHT QPF VCNTY KWWD-KGED SEWD LATE THIS AFTN. THE UKMET IS NOT (00Z/7 EC JUST E OF TOMS RVR NJ NEAR 00Z/8). HAVE A LOW CONFIDENCE CHANCE OF SPRINKLES SE DE AND FAR SNJ. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... AS THE SFC HIGH BUILDS NORTH INTO QUEBEC THE BOUNDARY LAYER WIND TRENDS NORTHEAST AND THERE IS SOME MODEL INDICATION THAT THE RH FIELDS IN THE MOIST LAYER NEAR 925MB DECREASES SLIGHTLY SO THAT THE NRN FRINGE OF THE SC FIELD CLEARS. UNCERTAINTY EXISTS REGARDING HOW MUCH NORTH TO SOUTH CLEARING DEVELOPS. WHERE IT DOES CLEAR IT WILL BE FROSTY COLD ONCE AGAIN, A FEW DEGREES MILDER THAN IT WAS THIS THURSDAY MORNING. THE FCST WAS A 50 50 BLEND OF 00Z/7 GFS/NAM MOS GUIDANCE AND THAT NAM GUIDANCE LOOKS WAY TOO WARM ALONG AND NORTH OF I-78. AM LOWERING TEMPS FOR TONIGHT IN NE PA AND NNJ IN THIS 630 AM FCST. I LIKE MAV VALUES FOR I-78 NWD. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE OVERALL MID-LEVEL PATTERN DURING THIS PORTION OF THE FORECAST WILL BE FAIRLY STABLE WITH A MEAN LOW INVOF THE BERING STRAIGHT AND HUDSON'S BAY. THIS WILL MAINTAIN A SUBSTANTIAL RIDGE OVER THE WESTERN CONUS AND A TROUGH ACROSS THE EASTERN CONUS. AS A RESULT OUR AREA WILL BE UNDER THE INFLUENCE OF A SOUTHWEST FLOW ALOFT, WITH THREE MAIN WEATHER MAKERS IN THE LONG TERM: A WEAK SYSTEM FRIDAY NIGHT WITH POTENTIAL P-TYPE ISSUES, STRONG LOW PRESSURE MOVING THRU THE OHIO VALLEY ON SUNDAY, AND AN ALBERTA CLIPPER W/ THE POTENTIAL FOR REDEVELOPMENT OFF THE MID-ATLANTIC ON TUESDAY. DAY BY DAY DETAILS FOLLOW... FRIDAY...THE MID-LEVEL RIDGE WILL CREST OVER OUR AREA EARLY IN THE DAY, WHILE THE AXIS OF SURFACE HIGH PRESSURE OVER EASTERN CANADA IS DRAPED ACROSS THE REGION. THE MID-LEVEL RIDGE WILL BE SOMEWHAT STRONGER AND THUS SLOWER TO DEPART THAN PREVIOUSLY EXPECTED. THIS RESULTS IN GREATER SUBSIDENCE, AND THUS MORE SUNSHINE DURING THE DAY, ESPECIALLY EAST OF I-95. OVERALL, A DRY DAY IS EXPECTED. FRIDAY NIGHT...A WEAK MID-LEVEL SHORTWAVE WILL APPROACH FROM THE SOUTHWEST. UPWARD VERTICAL MOTION IS FAIRLY DIFFUSE, WITH MODEST PVA, AS WELL AS ISENTROPIC LIFT ALONG THE 300K SURFACE. EXPECT SOME LIGHT PRECIP, WITH THE FOCUS NORTHWEST OF I-95. MODEL QPF VARIES IN THE OOZ TO 12Z SATURDAY PERIOD, VARYING FROM A FEW HUNDREDTHS UP TO 0.25 INCHES. THE MAIN CONCERN WILL BE P-TYPE, AS THE COLDER NAM/EURO SOLUTIONS INDICATE FROZEN PRECIP, WITH THE WARMER GFS FAVORING LIQUID. OVERALL, THERE IS THE POTENTIAL FOR MIXED PRECIP FRIDAY NIGHT AND SATURDAY MORNING, MAINLY NORTH OF I-78. THERE IS STILL UNCERTAINTY WITH REGARD TO PRECIP TYPE AND AMOUNTS. SATURDAY...SOME DRIER AIR WILL ADVECT INTO THE MID LEVELS ALONG THE BACKSIDE OF THE AFOREMENTIONED SHORTWAVE, BUT THERE WILL BE AN ABUNDANT AMOUNT OF MOISTURE IN THE LOW-LEVELS, SO EXPECT A MOSTLY CLOUDY DAY WITH A SLIGHT CHANCE OF SHOWERS NW OF I-95. SATURDAY NIGHT AND SUNDAY...A MORE DYNAMIC SYSTEM MOVING THRU THE APPALACHIANS WILL BRING THE CHANCE FOR MORE SUBSTANTIAL PRECIP. MODELS GENERATE UP TO 2.0 INCHES OF QPF DURING THIS PERIOD, PARTICULARLY OVER THE POCONOS. GUSTY SOUTHEAST WINDS ARE LIKELY, PARTICULARLY ALONG THE COAST AND IN THE HIGHER TERRAIN. GIVEN THE HIGHER TIDES ASSOCIATED WITH THE NEW MOON AND STRONG ONSHORE FLOW, THERE COULD BE SOME SPLASHOVER AT THE TIMES OF HIGH TIDE. TEMPS ARE EXPECTED TO BE 15-20 DEG ABOVE NORMAL ON SUNDAY, AND MAY APPROACH DAILY RECORD HIGHS. SUNDAY NIGHT AND MONDAY...FAIR WEATHER IS EXPECTED. COLDER AIR MOVES IN ON THE BACK-SIDE OF THE AFOREMENTIONED SYSTEM, WITH TEMPERATURES RETURNING TO SEASONAL LEVELS. TUESDAY AND WEDNESDAY...AN ALBERTA CLIPPER MAY REDEVELOP JUST OFFSHORE. CONFIDENCE IS TOO LOW AT THIS POINT FOR MENTION OF PRECIP IN THE FORECAST, BUT THE THERMAL PROFILE WOULD SUPPORT SNOW. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,KMIV, KACY AND SURROUNDING AREAS. TODAY...NO CHANGES TO THIS SECTION. TAFS REFLECT LATEST OBSERVATIONS AND THESE FORECAST EXPECTATIONS. CIGS 3000-4000 FT SPREADING NORTH TO INCLUDE KRDG/KABE/KTTN FOR A TIME. UNCERTAINTY ON JUST HOW FAR NORTH THIS SC DECK GOES BUT PROBABLY NOW TO I-80. MEANWHILE VCNTY KPHL/KMIV/KILG, CIGS PROBABLY LOWER TO 2500 FT FOR A TIME. LIGHT WIND. THERE MAY BE A FEW SPRINKLES TODAY ON THE DELMARVA BUT LOW CHANCE ATTM. TONIGHT...VFR CLEARING OF THE SC DECK NEAR 3000 FT IS EXPECTED KRDG/KABE/KTTN BY 06Z/8 AND PROBABLY SLIPPING SOUTH TO THE REMAINDER OF THE AREA BY 12Z FRIDAY, THOUGH WITH LESS THAN AVERAGE CONFIDENCE. LIGHT WIND TRENDING NORTH TO EAST. OUTLOOK... FRIDAY...VFR CONDITIONS EXPECTED. FRIDAY NIGHT THROUGH SUNDAY NIGHT...MVFR CONDITIONS EXPECTED WITH IFR AT TIMES. GUSTY SOUTHEAST WINDS MAY LEAD TO LLWS. MONDAY...VFR CONDITIONS EXPECTED. && .MARINE... NO HEADLINES THROUGH TONIGHT. NO CHANGES TO CURRENT FORECAST THOUGH WINDS AT BUOY 44009 RUNNING SEVERAL KNOTS HIGHER THAN EXPECTED. WILL MONITOR AND UPDATED FAR SOUTHERN COASTAL WATERS AS NEEDED. LIGHT WIND TRENDS NORTH TO NORTHEAST TONIGHT AS HIGH PRESSURE OVERHEAD THIS MORNING DEVELOPS NORTH INTO QUEBEC TONIGHT. SEAS ARE AROUND 3-4 FT FROM AN EASTERLY SWELL OF 10-13 SECONDS. THIS SWELL SHOULD DECREASE TO 2-3 FT LATER TODAY OR TONIGHT. WAVE HEIGHTS SHOULD BE 2 FEET OR LESS ON DELAWARE BAY. OUTLOOK... FRIDAY AND FRIDAY NIGHT...BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY /SCA/ CRITERIA. SATURDAY THRU MONDAY...SEAS WILL BEGIN TO INCREASE ON SATURDAY AND MAY REACH SCA THRESHOLDS. BOTH WINDS AND SEAS WILL REACH SCA CRITERIA ON SUNDAY...WITH GALES POSSIBLE. SCA CONDITIONS MAY PERSIST INTO MONDAY. && .CLIMATE... THE CURRENT 2015-16 WINTER HAS EQUALED THE LATEST OCCURRENCE WITHOUT A TRACE OF SNOW (OR SLEET) IN PHILADELPHIA (JANUARY 6). SOME PAST YEARS WHERE THE FIRST TRACE OF SNOWFALL WAS NOT RECORDED UNTIL THE MONTH OF JANUARY. 1. JANUARY 6TH IN 1995, 2002 AND 2016* 2. JANUARY 3RD IN 1892 AND 1944 FURTHERMORE FOR PHILADELPHIA...BY MIDNIGHT TONIGHT-FRIDAY, IT WILL RANK 13TH LATEST MEASURABLE SNOW DATING BACK TO 1885. THOSE DATES OF LATEST MEASURABLE ARE: 1 2/3/1995 2 1/23/1890 3 1/22/1966 4 1/20/2000 5 1/19/2002 5 1/19/1950 7 1/18/2007 8 1/16/1992 9 1/13/1955 10 1/11/1938 11 1/9/1997 11 1/9/1993 13 1/7/2015 14 1/6/1919 FOR ATLANTIC CITY, A TRACE OF SNOWFALL HAS ALSO NOT OCCURRED THIS WINTER. TO OUR KNOWLEDGE FROM THE AVAILABLE DATABASE HERE ARE THE DATES FOR ATLANTIC CITY ON WHICH THERE WERE THE LATEST OCCURRENCES OF A TRACE OF SNOWFALL.... 1. JANUARY 14TH IN 1966 2. JANUARY 12TH IN 1949 3. JANUARY 10TH IN 1932 4. JANUARY 7TH IN 2002 5. JANUARY 6TH IN 2016* ALLENTOWN HAS ALREADY OBSERVED A TRACE OF SNOW/SLEET ON MULTIPLE OCCASIONS THIS WINTER SEASON. WILMINGTON HAS ALSO RECORDED A TRACE OF SNOW (FROM SLEET) BACK ON DECEMBER 19TH. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG/FRANCK NEAR TERM...DRAG/SZATKOWSKI SHORT TERM...DRAG/SZATKOWSKI LONG TERM...FRANCK/ROBERTSON AVIATION...DRAG/FRANCK/SZATKOWSKI MARINE...DRAG/FRANCK/SZATKOWSKI CLIMATE...
Hazardous weather outlook, Jan 7, 3:19 AM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 319 AM EST THU JAN 7 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-080830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 319 AM EST THU JAN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-080830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 319 AM EST THU JAN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.